# SDR 2009FA0000729

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Aircraft: N410BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029005
- Aircraft time: 2,497 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A740254N255N
- Condition: Frayed
- Location: Rudder
- Part time: 186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES FOUND FRAYED DURING 100 HR INSP.  TT ON LT AND RT RUDDERS - 186.1 HOURS.  SHOULD LAST 1000 HOURS IAW LET MM.  THIS IS A CHRONIC PROBLEM.
